# SDR DALA2016030602025

- Difficulty date: March 5, 2016
- Submitted: December 6, 2016
- Operation: Air carrier
- Aircraft: N1613B
- Make and model: Boeing 767332
- Aircraft serial: 32776
- Aircraft time: 67,379 hours, 8,647 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Strap
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION IN FAILSAFE STRAP DURING UT INSPECTION. REPAIRED.
